IOE EPrints

Items where Author is "Newman, Kate"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Hoyles, Celia and Newman, Kate and Noss, Richard (2001) Changing patterns of transition from school to university mathematics. International Journal of Mathematical Education in Science and Technology, 32 (6). pp. 829-845. ISSN 0020-739X (print); 1464-5211 (electronic)

This list was generated on Fri May 31 03:19:30 2013 BST.